Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suggest some medicine to keep erection for long time?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8297 Questions
Dear Dr. My age is 54 yrs, i m having the prob of penis not properly tighten, and it fall premature with in 2/3 mints. plz let me know any oil or capsule to tight my penis & for long stay to satisfy my partner. i m a normal physic person dont have any serious decease.
Posted Sun, 8 Sep 2013 in Premature Ejaculation
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
You can take Viagra for ED.

Detailed Answer:

Thanks for your query. You have problem Erectile Dysfunction and Premature ejaculation too.

Since diabetes is one of the important factors responsible for Erectile Dysfunction you have to see whether your diabetes is under control or not .
Please get your blood sugar level on empty stomach and post lunch done to assess the level of control of your diabetes.
In majority of cases cause of ED and premature ejaculation is mind related and due to performance anxiety.
Following measure will help you to boost up your confidence and getting good erection.and delay ejaculation.
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet XXXXXXX in vegetables and fruits and Vitamin A,C,D,E.and Zinc
3)Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking..

You can take sildenafil (Viagra) and Dapoxetine which will help you to get hard erection and delay ejaculation.
Please consult your family physician for advice regarding dosage and prescription of these drugs.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor